# SDR SCNA95288

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE EMERGENCY EXIT LIGHT AT THE LOWER AFT AIRSTAIR DOOR, L-2 LOWER EXIT LIGHT AND FLOOR TRACK LIGHTING FROM SEAT 30 TO 34 CAME ON MOMENTARILY AND THEN WENT OUT.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-50-01 AND EMERGENCY LIGHTS CHECKED NORMAL.
